# SDR SWAA2023070355725

- Difficulty date: June 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR STRAP AT BS 1016+12; RBL 18; WL 208.<[01] NO ALLOWABLE LIMITS FOUND; REMOVE AND REPLACE THE PART IS APPLICABLE I.A.W SRM 51-10-02-0G-0 PAR 9.C;[02] VERIFIED CORRECTION ACTION ITEM 1; AND MEASUREMENT TABLE; DAMAGE OUT OF LIMITS.;[03] REMOVED; DISCHARGED AND FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COAT AND PRIMED NEW FLOOR STRAP AT BS1016-BS1028; RBL 18; WL 208 FROM 7075-T6 0.050'C LOT # 1505777-1 I.A.W SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-10-02-0G-0 AND BOEING DWGS 147A5744;147A5730.OK TO INSTALL;[04] VERIFIED CORRECTION ACTION ITEM 3; OK TO INSTALL GIVEN.;[05] OK TO INSTALL FLOOR STRAP;[06] OK TO INSTALL;[07] INSTALLED CABIN FLOOR STRAP BS 1016 TO 1028; RBL 18; WL 208 PER SRM 51-40-02-0G-0 AND DWG 143A5730.;[08] VERIFIED CORRECTIVE ACTION 7;[09] CARD COMPLETED.;[10] VERIFIED CORRECTIVE ACTION ITEM 9 AND MEASUREMENT FIELDS; CARD COMPLETE.
